# SDR GTIA2024010737743

- Difficulty date: January 6, 2024
- Submitted: January 7, 2024
- Operation: Air carrier
- Aircraft: N951NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10745
- Aircraft time: 7,748 hours, 3,185 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DURING DECENT AT 14,000 NO FUMES WITH PACK 1 OFF -IDENTIFIED FUME EVENT CAUSED BY PACK 1 IAW TSM 05-50-00-810-831-A.PERFORMED DECOMTAMINATION OF ECS IAW AMM 21-00-00-615-802-A, NO FUME ODOR DETECTED AT THE THIS TIME, A/C OK FOR CONT SVC
